MathSciNet Relay Station
MathSciNet bibliographic data
MR856713 94A11 (11T21 11Y16)
Creutzburg, R.; Tasche, M. Number-theoretic transforms of prescribed length. Math. Comp. 47 (1986), no. 176, 693–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement